Alert archive / Colorado / Red Flag Warnings in 2009
Red Flag Warning 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jan 22, 2009, 5:44 AM MST for 13 counties in Colorado. It took effect at Jan 22, 2009, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2009, 5:44 AM MST (12:44 UTC)
- In effect from
- Jan 22, 2009, 11:00 AM MST
- Expired
- Jan 22, 2009, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 39 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 0.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5130 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 221244 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 544 AM MST THU JAN 22 2009 ......RED FLAG WARNING TODAY FROM 1100 TO 1800 MST...FOR FRONT RANGE FOOTHILL ZONES 215 AND 216 BELOW 8000 FEET...AND FOR THE I-25 URBAN CORRIDOR ZONES 238..239..240 AND 241 IN NORTHEAST COLORADO... .ONE MORE DAY OF UNSEASONABLY WARM AND VERY DRY CONDITIONS WILL BE ACCOMPANIED BY PERIODS OF GUSTY CHINOOK WINDS RESULTING IN CRITICAL WILDLAND FIRE CONDITIONS IN AND NEAR THE FRONT RANGE FOOTHILLS IN NORTHERN COLORADO. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 15 PERCENT WITH MAXIMUM TEMPERATURES IN THE 60 TO 70 DEGREE RANGE. THIS IS AS MUCH AS 25 DEGREES ABOVE AVERAGE FOR THE DATE. FURTHERMORE WEST WINDS IN AND NEAR THE FOOTHILLS ARE EXPECTED TO INCREASE LATER THE MORNING...WITH GUSTS THIS AFTERNOON TO 40 MPH IN THE FOOTHILLS AND TO 30 MPH ON THE NEARBY PLAINS. FUELS ARE ALSO QUITE DRY IN THE AREA WITH NO PRECIPITATION IN THE AREA FOR SOME TIME. THESE CRITICAL WILDLAND FIRE CONDITIONS ARE EXPECTED TO IMPROVE THIS EVENING WITH DRY DOWNSLOPE WINDS SUBSIDING...AND A SHIFT TO A MORE HUMID EAST WIND OVERNIGHT WITH A WEAK COLD FRONT BACKING INTO NORTHEAST COLORADO. COZ215-216-238>241-222045- /O.NEW.KBOU.FW.W.0002.090122T1800Z-090123T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 544 AM MST THU JAN 22 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. UNSEASONABLY WARM TEMPERATURES...GUSTY WEST WINDS AND VERY LOW RELATIVE HUMIDITIES WILL COMBINE WITH VERY DRY FUELS TO PRODUCE CRITICAL WILDLAND FIRE CONDITIONS IN AND NEAR THE FRONT RANGE FOOTHILLS LATE THIS MORNING THROUGH THIS AFTERNOON. FOOTHILL AREAS BELOW 8000 FEET AND LOWER ELEVATIONS WEST OF I-25 ARE MORE LIKELY TO SEE THESE CONDITIONS DEVELOP. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BAKER
2 follow-up statements
000 WWUS85 KBOU 221913 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 1213 PM MST THU JAN 22 2009 ...RED FLAG WARNING UNTIL 1800 MST FOR THE FRONT RANGE FOOTHILLS BELOW 8000 FEET AND THE I-25 URBAN CORRIDOR...FIRE WEATHER ZONES 215...216...AND 238 THROUGH 241...FOR GUSTY WINDS...UNSEASONABLY WARM TEMPERATURES...AND LOW HUMIDITIES... .ONE MORE DAY OF UNSEASONABLY WARM AND VERY DRY CONDITIONS WILL BE ACCOMPANIED BY PERIODS OF GUSTY CHINOOK WINDS RESULTING IN CRITICAL WILDLAND FIRE CONDITIONS IN AND NEAR THE FRONT RANGE FOOTHILLS TODAY. THE CRITICAL WILDLAND FIRE CONDITIONS ARE EXPECTED TO IMPROVE THIS EVENING WITH DRY DOWNSLOPE WINDS SUBSIDING...AND A SHIFT TO A MORE HUMID EAST WIND OVERNIGHT WITH A WEAK COLD FRONT BACKING INTO NORTHEAST COLORADO. COZ215-216-238>241-230100- /O.CON.KBOU.FW.W.0002.000000T0000Z-090123T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 1213 PM MST THU JAN 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE FRONT RANGE FOOTHILLS BELOW 8000 FEET AND THE I-25 URBAN CORRIDOR...FIRE WEATHER ZONES 215...216...AND 238 THROUGH 241...FOR GUSTY WINDS...UNSEASONABLY WARM TEMPERATURES... AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT AS TEMPERATURES TOP OUT IN THE MID TO UPPER 60S. FURTHERMORE...WEST WINDS WILL BLOW AT 15 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. FUELS ARE ALSO QUITE DRY IN THE AREA WITH NO PRECIPITATION FALLING IN THE AREA FOR SOME TIME. RAPID FIRE GROWTH IS POSSIBLE IN DRY GRASSES...INCLUDING PASTURE AND RANGELAND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BARJENBRUCH
000 WWUS85 KBOU 230107 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 607 PM MST THU JAN 22 2009 COZ215-216-238>241-230215- /O.EXP.KBOU.FW.W.0002.000000T0000Z-090123T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 607 PM MST THU JAN 22 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jan 22, 4:10 AM MST, 1 hour 34 minutes earlier.
Area forecast discussion, Jan 22, 4:10 AM MST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE DENVER CO 410 AM MST THU JAN 22 2009 .SHORT TERM...TALL UPPER RIDGE DOMINATING WESTERN WEATHER LAST SEVERAL DAYS GRADUALLY LOSES ITS GRIP ON THE REGION BEGINNING TODAY AS A SERIES OF PROGRESSIVE SHORTWAVE TROUGHS MOVE IN OFF THE EASTERN PACIFIC. THE FIRST OF THESE TROUGHS NOW JUST OFF THE WEST COAST. AS THIS WAVE MOVES ONSHORE SO DOES A BROAD AREA OF CLOUD AND PRECIPITATION WITHIN ITS WARM SECTOR. MODELS FCST THE LEADING EDGE OF MOISTURE...INITIALLY AT MID-HIGH LEVELS...OVER WESTERN COLORADO THIS MORNING AND OVER THE N-CNTRL MTNS OF OUR CWFA BY EARLY THIS AFTERNOON. FCST SOUNDINGS AND CROSS SECTIONS SHOW THIS MOISTURE LOWERING THROUGH THE AFTERNOON AS MTN TOP WINDS TAKE ON A WLY COMPONENT. WHILE MOISTURE LOOKS TO INCREASE ON THE WEST SLOPE THIS AFTERNOON...INSTABILITY REMAINS WEAK WITH 700-500MB LAPSE RATES BARELY 6C/KM. BY MID TO LATE AFTERNOON WEAK OROGRAPHIC LIFT MAY GENERATE A FEW -SHSN OVER THE MTN RIDGES...MORE SO IN ZONE 31. EAST OF THE MTNS...DOWNSLOPE WARMING AND DRYING WILL CONTINUE FOR ONE MORE DAY...AND WITH SFC PRESSURES FALLING ON THE PLAINS THROUGH THE DAY...SHOULD SEE GUSTY CHINOOK WINDS AT TIMES IN AND NEAR THE FRONT RANGE FOOTHILLS THROUGH LATE THIS AFTERNOON. MODEL WIND FIELDS SHOW THE STRONGEST WIND SPDS THIS AFTERNOON WITH GUSTS POTENTIALLY TO 45 MPH IN THE FOOTHILLS AND AROUND 30 MPH ON THE NEARBY PLAINS. IN THIS SAME AREA...SHOULD SEE LATE MORNING AND AFTERNOON TEMPS IN THE 60-70F RANGE EVEN WITH A FAIR AMOUNT OF MID AND HIGH CLOUD COVERAGE...AND RELATIVE HUMIDITIES IN THE 5-15% RANGE. SO WITH THE VERY DRY FUELS WILL ISSUE A RED FLAG WARNING FOR FOOTHILL ZONES 35-36 BELOW 8000 FEET AND I-25 URBAN CORRIDOR ZONES 38-41. GREATEST RISK FOR WILDLAND FIRE GROWTH WILL EXIST MAINLY IN AREAS WEST OF I-25. TONIGHT...SHOULD SEE THE GUSTY WLY WINDS IN AND NEAR THE FOOTHILLS EASING WITH A REVERSAL IN PRESSURE ON THE PLAINS AS SFC WINDS GRADUALLY TURN N-NELY WITH HIGH PRESSURE NOSING IN FROM NERN WYOMING. ALTHOUGH THE HIGHER FOOTHILLS MAY STILL SEE GUSTY NWLY WINDS UNTIL LATE EVENING. WITH THE SHIFT IN WINDS...SHOULD SEE DEWPTS INCHING UP OVERNIGHT WITH THE LOWEST DEWPT SPREADS OUT ACROSS THE NERN CORNER OF THE STATE BY MORNING. CLOSER TO THE FRONT RANGE BNDRY LAYER AIR EXPECTED TO REMAIN QUITE DRY MOST OF THE NIGHT EVEN WITH UPSLOPE FLOW AFTER MIDNIGHT. NAM AND GFS INDICATE A DEEP LAYER OF SATURATED AIR AND WEAK QG ASCENT ACROSS THE NORTHEAST CORNER OF THE CWFA LATE TONIGHT. SO HAVE ADDED A SLIGHT CHANCE FOR -SHSN OUT THERE AFTER 06Z/FRI. IN THE HIGH COUNTRY...WITH THE WLY FLOW STRENGTHENING AND DEPTH OF THE MOIST LAYER INCREASING HAVE RAISED POPS TO LIKELY IN MTN ZONES 31..33 AND 34 AFTER MIDNIGHT...WITH LIGHT ACCUMULATIONS BY MORNING. LOCAL OROGRAPHIC SNOW MODEL CAME UP WITH 1-3 SNOW TOTALS IN THE PARK AND GORE RANGES AND LESS THAN 2 INCHES ELSEWHERE. .LONG TERM...A CHANGE IN THE WEATHER IS COMING ACROSS THE CWA ON FRIDAY AS SEVERAL WEAK DISTURBANCES MOVE OVER THE REGION ON FRIDAY AND SATURDAY. A WEAKENING UPPER LEVEL TROF COMING OFF THE CENTRAL CA COAST WILL MERGE WITH A DISTURBANCE IN THE NRN BRANCH ALONG WITH A SFC COLD FRONT. THE FRONT EXPECTED TO MOVE ACROSS ERN CO LATE TNT/FRI AM WITH DEVELOPING SHALLOW UPSLOPE BEHIND IT AND COLDER TEMPERATURES. THE MSTR WILL TAKES ITS TIME TO MOISTEN UP SO MOST OF THE PRECIP WOULD BE FRI AFTN/EVENING ACROSS EASTERN CO. BIGGEST CHANGE WILL BE TEMPS AS WE WILL DROP A GOOD 30 DEGREES COLDER. OVERALL...NOT THAT EXCITED ABOUT PRECIP CHANCES AS FORCING ALOFT IS QUITE WEAK ALONG WITH LOW LAPSE RATES AND ONLY SHALLOW UPSLOPE FLOW. RAISES POPS SLIGHTLY ACROSS EASTERN CO AS THE MSTR APPEARS DEEP ENOUGH TO AT LEAST GENERATE A BIT OF LIGHT PRECIP. THERE WILL ALSO BE SOME LIGHT SNOW SPREADING ACROSS THE MTNS ON FRIDAY BUT AGAIN LAPSE RATES ONLY 4-5C/KM AND OROGRAPHIC FLOW IS FROM THE SW AT AROUND 15KT. LOCAL SNOW MODEL ABLE TO SQUEEZE OUT ADVISORY AMOUNTS IN ZONE 31...OTHERWISE AMOUNTS UNDER ADVISORY CRITERIA. WILL NOT ISSUE ANY ADVISORIES FOR NOW SINCE PERIOD OF SNOW IS STILL LATE 2ND THRU 4TH PERIODS. AIRMASS DRYS OUT ON SATURDAY ACROSS ERN CO AS WEAK RIDGING ALOFT BUILDS OVER CO WHILE THERE IS STILL SOME MSTR OVER THE MOUNTAINS FOR CONTINUED SCATTERED SNOW SHOWERS. BY EARLY NEXT WEEK...BOTH GFS/EUROPEAN DROP ANOTHER LOW PRESSURE SYSTEM OFF THE SRN CA COAST. THIS WILL CONTINUE A MOIST...SOUTHWEST FLOW ACROSS WESTERN CO BUT NOT CONDUCIVE TO A LOT OF SNOW FOR THE NORTH CENTRAL MOUNTAINS. ANOTHER FRONTAL SYSTEM MAY DROP ACROSS EASTERN CO LATE SUNDAY AND MONDAY FOR ANOTHER SLIGHT CHC OF SNOW/COLDER TEMPS. THIS ALREADY HANDLED IN GRIDS SO LITTLE CHANGES IN THE OUT PERIODS. THE MODELS ARE QUITE DIFFERENT IN HANDLING THIS NEXT EASTERN PAC TROF FOR NEXT WEEK WITH THE GFS THE MOST PROGRESSIVE. && .AVIATION...VFR CONDITIONS WILL REMAIN IN PLACE THROUGH FRIDAY MORNING. WEST/NORTHWEST WINDS WILL TURN TO NORTH/NORTHEAST OVERNIGHT AS A WEAK FRONTAL BOUNDARY BACKS IN ACROSS NORTHEAST COLORADO. COULD SEE WEST/NORTHWEST WINDS GUSTING TO 25 KNOTS THIS AFTERNOON AT DIA. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TODAY FROM 11 AM TO 6 PM MST...FOR FOOTHILL ZONES 35-36 BELOW 8000 FEET AND I-25 URBAN CORRIDOR ZONES 38-41. BAKER/ENTREKIN
Hazardous weather outlook, Jan 21, 11:08 AM MST, 18 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1108 AM MST WED JAN 21 2009 COZ030>051-221300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1108 AM MST WED JAN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE UNSEASONABLY WARM AND DRY CONDITIONS OF THE PAST SEVERAL DAYS WILL RETURN TO MORE SEASONAL VALUES FOR THE END OF THE WEEK AND OVER THE WEEKEND. A WEAK COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY...BRINGING WITH IT A CHANCE OF SNOW IN THE MOUNTAINS AND ACROSS THE PLAINS. A SECOND COLD FRONT MAY MOVE INTO THE AREA EARLY NEXT WEEK WITH ANOTHER CHANCE OF SNOW IN THE MOUNTAINS AND POSSIBLY ACROSS PLAINS. SNOW ACCUMULATIONS WITH THESE WEATHER SYSTEMS WILL BE LIGHT AND PRIMARILY IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BARJENBRUCH/DANKERS
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 2:11 PM MST | Winter Weather Advisory | BOU | Grand, Jackson | 27 hr |
Nearby
Red Flag Warnings in Colorado, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.